# SDR DXTA200400254

- Difficulty date: March 3, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600423
- Aircraft time: 6,222 hours, 5,099 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 50 KNOTS, THE LEFT ENGINE THRUST REVERSER ARMED LIGHT CAME ON.  REJECTED TAKEOFF.  ITEM IS UNDER INVESTIGATION.
